On Émery's Inequality and a Variation-of-Constants Formula

Reiß, Markus and Riedle, Markus and van Gaans, Onno (2007) On Émery's Inequality and a Variation-of-Constants Formula. Stochastic Analysis and Applications, 25 (2). pp. 353-379. ISSN 1532-9356

[img] PDF
On_emerys.pdf
Restricted to Registered users only

Download (193kB)
Official URL: http://www.tandf.co.uk/journals/titles/07362994.as...

Abstract

A generalization of Émery's inequality for stochastic integrals is shown for convolution integrals of the form $\left( \int_0^t g(t-s) Y(s-) dZ(s)\right)_{t \geq 0}$, where Z is a semimartingale, Y an adapted càdlàg process, and g a deterministic function. An even more general inequality for processes with two parameters is proved. The inequality is used to prove existence and uniqueness of solutions of equations of variation-of-constants type. As a consequence, it is shown that the solution of a semilinear delay differential equation with functional Lipschitz diffusion coefficient and driven by a general semimartingale satisfies a variation-of-constants formula.

Item Type: Article
Uncontrolled Keywords: Émery's inequality; Functional Lipschitz coefficient; Linear drift; Semimartingale; Stochastic delay differential equation; Variation-of-constants formula
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 34 Ordinary differential equations
MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
Depositing User: Ms Lucy van Russelt
Date Deposited: 19 Nov 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/908

Actions (login required)

View Item View Item